Originally Posted by CUPCAKE34
hi , i was just wondering if any women have had problems with the advair diskus , and there period? it does say on directions that it causes irregular cycles? any comments or has anything like this happen to them?
Hey, I see this response is about 3 years too late but the answer is YES. I have just figured this out today. My period is over a week late which for me is totally not normal. You can set a clock by my cycle! I have been going crazy, no period, sore breasts, cramps, feeling PMSy, and 4 negative preg tests. Finally, today after more researching I pieced it all together. Advair is a corticosteriod and yes, that can mess with your menstrual cycle. I started advair on the nov 17th and got my period on time on nov 18th. tho it did last a few days longer than usual. it was odd but didnt think much of it. but the last week i have been out of my head--am i pregnant, is something else wrong, etc etc. I am of course going to the gyn next week but i really can breath a sigh of relief as i'm pretty sure this is the culprit. would be nice if they wrote that on the package somewhere!!!!